MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Lubri-Sil® I.C. Complete Care® Temperature-Sensing Urine Meter Foley Tray

C.R. BARD INC. (COVINGTON) -1018233 Lubri-Sil® I.C. Complete Care® Temperature-Sensing Urine Meter Foley Tray
Catalog Number 319214A
Medical Device Problem Codes Inflation Problem (1310); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that after inserting the foley catheter to the patient in the operating room, water could not be infused, and leakage was confirmed from the valve, so removal was decided.Then tried to withdraw water using a syringe, but it could not be drawn at all.The catheter was removed, leaving a small amount of sterile water remaining.No bleeding or other issues were observed.The troubleshooting procedure in the notice document was tried and still not able to withdraw water.

Brand Name
Lubri-Sil® I.C. Complete Care® Temperature-Sensing Urine Meter Foley Tray
Common Device Name
Urine Meter Foley Tray
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard, Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24448061
Report Number1018233-2026-01272
Device Sequence Number21409417
Product Code MJC
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number319214A
Device Lot NumberMYKU6003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer08/26/2026
09/23/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date08/28/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown